Einige Anwendungen der Function [$x$]

Jacob Hacks Coblenz

TBD mathscidoc:1701.33239

Acta Mathematica, 14, (1), 329-336, 1890.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:52 uploaded by actaadmin ] [ 65 downloads ] [ 0 comments ]
@inproceedings{jacob1890einige,
  title={Einige Anwendungen der Function [$x$]},
  author={Jacob Hacks},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202952263679948},
  booktitle={Acta Mathematica},
  volume={14},
  number={1},
  pages={329-336},
  year={1890},
}
Jacob Hacks. Einige Anwendungen der Function [$x$]. 1890. Vol. 14. In Acta Mathematica. pp.329-336. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202952263679948.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved